# SDR QXEA2017040100199

- Difficulty date: March 26, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Aft E & E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT RAIL FOUND CORRODED BEYOND LIMITS.  THE RAIL WAS REMOVED IAW SRM 51-42-05, AND 51-42-90. AND A RAIL WAS INSTALLED IAW SRM 51-42-05, AND 51-42-90.
